# SDR W8PA971125

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: W57094
- Condition: Torn
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT HOLE PRESSURIZATION DESCENDED TO 17,000 FEET.  REPLACED NR 2 CARGO DOOR SEAL.  (M)
